# SDR DALA2024030603066

- Difficulty date: March 3, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N101DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50020
- Aircraft time: 10,766 hours, 5,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR: SERVICE ENTRY DOOR THRESHOLD CORRODED AT FWD INBD CORNER FR 17.  THRESHOLD REMOVED AND REPLACED PER A220 ASRP 51-41-02. CORROSION LEVEL 2,
